# SDR AALA20120410006

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITIONAL PANEL CORRODED AT STATION 727J TO 759 - (DAMAGED AREA OF RIGHT SIDEPLATE WAS FOUND TO BE OUT OF LIMITS AT 727H TO 727I AFTER CORROSION REMOVAL).  ACCOMPLISHED SPLICE REPAIR PER SRM 51-10-02, 53-00-53-1A 2 AND 53-00-53-2R-5.
